# SDR ASAA2016032916143

- Difficulty date: March 29, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 30,292 hours, 9,275 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 2248
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 68,343 hours, 35,967 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT PACK ILLUMINATES ON RECALL.  UNABLE TO CONTROL TEMP ON RT PACK.  ACFT GROUNDED.  NR 2 ZONE TEMP CONTROL BITE THIS PACK TCV. R & R THE RT PACK TEMPERATURE CONTROL VALVE, IAW AMM 21-51-10/401.  OPS CHECKED NORMAL, NO LEAKS NOTED.  NR 2 ZONE TEMP CONTROLLER BITE CHECKS GOOD.
